MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/aog.0b013e318213cd49

Медицинская библиотека · Obstetrics and gynecology · 2011

Anaphylaxis from depot medroxyprogesterone acetate in an adolescent girl.

Lestishock Lisa, Pariseau Christian, Rooholamini Sahar, Ammerman Seth

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Anaphylaxis postinjection of depot medroxyprogesterone acetate (DMPA) has been rarely reported in adult women.

CASE: A 16-year-old girl developed anaphylaxis after receiving 150 mg of DMPA intramuscularly. She previously had received four injections of DMPA without any adverse reactions, including two earlier doses from the same lot number. She initially was treated in the clinic and was stabilized in the emergency department, with full recovery. She subsequently underwent allergy testing, which was inconclusive, and decided to use the copper intrauterine device for ongoing contraception.

CONCLUSION

Anaphylaxis, a rare complication of DMPA, can occur even if a patient had no adverse reactions from previous injections from the same lot number.

Для цитирования: Lestishock Lisa, Pariseau Christian, Rooholamini Sahar, Ammerman Seth. Anaphylaxis from depot medroxyprogesterone acetate in an adolescent girl.. Obstetrics and gynecology. 2011. DOI: 10.1097/aog.0b013e318213cd49.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.